# SDR CALA2017082102795

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 75,219 hours, 8,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM HAS A CHEMICAL OR OIL ODOR. OIL ODOR MOST NOTICABLE.  ACCOMPLISHED AMM 05-51-56-201. NO SMOKE OR FUMES NOTED.  ACCOMPLISHED 21-00-01-802-022 AND REPLACED ALL THREE COALESCER BAGS IAW AMM 21-51-05-000-801. RETURNED ACFT TO SERVICE.
